Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 14, NWS Reno, NV

July 20, 2014Lyon County, Storey County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 20, 2014, 3:00 PM PDT for Lyon County, Storey County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2014, 3:00 PM PDT (22:00 UTC)
Expired
Jul 20, 2014, 6:00 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Lyon County, NV, Storey County, NV

The radar

The Reno radar (KRGX), 44 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 10.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2014-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2014-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2297 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WGUS55 KREV 202200
FFWREV
NVC019-029-210100-
/O.NEW.KREV.FF.W.0014.140720T2200Z-140721T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
300 PM PDT SUN JUL 20 2014

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN LYON COUNTY IN WESTERN NEVADA...
  SOUTH CENTRAL STOREY COUNTY IN WESTERN NEVADA...

* UNTIL 600 PM PDT

* AT 258 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. THIS STORM
  IS PRODUCING VERY HEAVY RAINFALL OF 1.5 INCHES OR MORE IN 1 HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STAGECOACH 
  AND HIGHWAY 50 AROUND STAGECOACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. PEOPLE
IN FLOOD PRONE AND LOW LYING AREAS SHOULD MOVE TO HIGHER GROUND. DO 
NOT ATTEMPT TO CROSS SWIFT FLOWING WATER BY FOOT OR AUTOMOBILE. 

&&

LAT...LON 3937 11948 3942 11932 3935 11929 3930 11945

$$

BOYD
2 follow-up statements
560 
WGUS75 KREV 202257
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
357 PM PDT SUN JUL 20 2014

NVC019-029-210100-
/O.CON.KREV.FF.W.0014.000000T0000Z-140721T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STOREY NV-LYON NV-
357 PM PDT SUN JUL 20 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR
NORTHWESTERN LYON AND SOUTH CENTRAL STOREY COUNTIES...

AT 348 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STAGECOACH 
AND HIGHWAY 50 NEAR STAGECOACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. PEOPLE
IN FLOOD PRONE AND LOW LYING AREAS SHOULD MOVE TO HIGHER GROUND. DO
NOT ATTEMPT TO CROSS SWIFT WATERS BY FOOT OR AUTOMOBILE.

&&

LAT...LON 3937 11948 3942 11932 3935 11929 3930 11945

$$

BOYD
544 
WGUS75 KREV 210052
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
552 PM PDT SUN JUL 20 2014

NVC019-029-210101-
/O.EXP.KREV.FF.W.0014.000000T0000Z-140721T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STOREY NV-LYON NV-
552 PM PDT SUN JUL 20 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PDT FOR NORTHWESTERN
LYON AND SOUTH CENTRAL STOREY COUNTIES...

THE THREAT FOR CONTINUED FLASH FLOODING HAS DIMINISHED. HOWEVER 
LIGHT TO MODERATE RAIN WILL CONTINUE ALONG HIGHWAY 50 NEAR 
STAGECOACH FOR THE NEXT HOUR OR TWO. REMEMBER THAT MINOR FLOODING OR 
RUNOFF MAY CONTINUE IN LOW SPOTS FOR SEVERAL HOURS.

LAT...LON 3937 11948 3942 11932 3935 11929 3930 11945

$$

BRONG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 2:28 PM PDT, 32 minutes earlier.

Area forecast discussion, Jul 20, 2:28 PM PDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
228 PM PDT SUN JUL 20 2014

.SYNOPSIS...
UPPER LEVEL DISTURBANCE MOVING NORTH ACROSS THE REGION WILL BRING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TODAY. RAINFALL SHOULD
OCCUR IN MORE AREAS COMPARED TO THE PAST FEW DAYS. THE THREAT FOR
THUNDERSTORMS CONTINUES MONDAY AND TUESDAY AS LOW PRESSURE LIFTS
NORTH ACROSS CALIFORNIA. DRIER AND LOCALLY BREEZY CONDITIONS ARE
EXPECTED BY MID WEEK, FOLLOWED BY A WARMING TREND BY NEXT WEEKEND.

&&

.SHORT TERM...
WAVE CONTINUES TO LIFT NORTHWARD ACROSS THE REGION TODAY, WITH A
DEFORMATION ZONE ALONG AND NORTH OF I-80.  UNDER THE DEFORMATION
ZONE...CLOUD COVER HAS LIMITED THE CONVECTIVE DEVELOPMENT TO A FEW
LIGHT SHOWERS. TO THE SOUTH...HIGHER INSTABILITY DUE TO SURFACE
HEATING HAS PRODUCE A CLUSTER OF SLOW MOVING SHOWERS AND
THUNDERSTORMS. MAIN CONCERN IS ALPINE AND NORTHERN MONO COUNTIES
WHERE MODERATE TO HEAVY RAIN AND MOIST SOILS MAY LEAD TO A FEW
MUD/ROCK SLIDES THIS AFTERNOON. ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP TODAY AND IT APPEARS THE
CLOUDS WITH DEFORMATION ZONE ARE ERODING. MAIN STORM THREATS ARE
GUSTY WINDS, HAIL AND HEAVY RAIN.

FOR TONIGHT, MONDAY AND TUESDAY, MAIN CONCERN SHIFTS TO THE JET
SEGMENT LIFTING NORTH ACROSS THE AREA. THIS WILL PROVIDE THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS DAY AND NIGHT UNTIL DRIER
AIR WORKS INTO THE AREA BY WEDNESDAY.  HOWEVER TODAY'S 12Z RUNS
DON'T HAVE AS MUCH INSTABILITY AS THE LAST TWO DAYS. IN ADDITION
THERE IS UNCERTAINTY IN THE MODELS IN ANY WAVES TRACKING ALONG OR
JUST NORTH OF THE JET AXIS. LATEST MODELS ONLY SHOW A WAVE PASSING
ACROSS NORTHEAST CALIFORNIA ON TUESDAY AFTERNOON, WHICH WOULD
PLACE THE BEST THUNDERSTORM POTENTIAL NORTH OF I-80. THOUGH
HEATING AND LINGERING MOISTURE MAY LEAD TO A SHOWERS AND
THUNDERSTORMS DEVELOPING SOUTH OF I-80. WITH THE JET MOVING NORTH
STORM MOTIONS WILL INCREASE TO UP TO 20 MPH BY MONDAY AFTERNOON.
THIS WILL LEAD TO LESS RAINFALL REACHING THE GROUND AND A HIGHER
CHANCE FOR NEW FIRE STARTS FROM LIGHTNING STRIKES. GUSTY WINDS AND
HAIL ARE THE MAIN STORM THREATS DURING THE AFTERNOON AND EVENING
HOURS.  BRONG

.LONG TERM...

ANOTHER ROUND OF MINOR ADJUSTMENTS TO THE LONG-TERM FORECAST. DID
ADD A SLIGHT CHANCE OF A THUNDERSTORM STARTING SUNDAY FOR THE SIERRA
IN MONO COUNTY. OTHERWISE, THE FORECAST CONTINUES AS DESCRIBED IN
THE PREVIOUS PACKAGE.

DRIER SOUTHWEST FLOW WILL ELIMINATE THUNDERSTORM CHANCES FROM MID
WEEK INTO THE BEGINNING OF THE WEEKEND. THE PRESSURE GRADIENT
BECOMES ORIENTED FROM THE SOUTHWEST TO THE NORTHEAST AS LOW PRESSURE
MOVES INTO THE PACIFIC NORTHWEST.  THIS WILL DISRUPT THE MONSOONAL
MOISTURE FLUX AS IT DEFORMS THE UPPER LEVEL PATTERN RESULTING IN
COOLER TEMPERATURES AND FASTER AFTERNOON WINDS. CURRENTLY WATCHING
THE POTENTIAL OF A JET STREAK FORMING OVER THE SIERRA. HOLDING OFF
ON RAISING WIND SPEEDS FURTHER FOR NOW, BUT WILL NEED TO REEVALUATE
WINDS AND POTENTIAL FOR CRITICAL FIRE CONDITIONS FOR THURSDAY.

TEMPERATURES BEGIN TO INCREASE TOWARDS THE END OF THE WEEK AS THE
RIDGE REASSERTS ITSELF. HIGHS WILL APPROACH TRIPLE DIGITS FOR
WESTERN NEVADA VALLEYS BY FRIDAY AND SATURDAY. MEANWHILE, THE
THERMAL TROUGH WILL BECOME MORE FAVORABLE FOR AFTERNOON BUILD-UPS ON
SATURDAY AND SUNDAY. WIND THE BEST SURFACE CONVERGENCE OCCURRING ON
SUNDAY, HAVE ADDED A SLIGHT CHANCE OF CONVECTION ALONG THE SIERRA
AND LONG VALLEY CALDERA RIM. MAY NEED TO ADD SOME FOR SATURDAY IF
SURFACE TEMPERATURES BEGIN TO TREND WARMER.  BOYD

&&

.AVIATION...
ANOTHER DAY OF SCATTERED THUNDERSTORMS IS ON TAP FOR TODAY. COVERAGE
COULD ACTUALLY BE HIGHER THAN SATURDAY AND STORM MOTIONS BEGIN TO
INCREASE. MONDAY ALSO LOOKS LIKE A SCATTERED THUNDERSTORM DAY FOR
AREAS NORTH OF HIGHWAY 50...WITH LESSER COVERAGE SOUTH OF 50. FOR
BOTH TODAY AND MONDAY THE PRIMARY THREATS TO AVIATION WILL BE
TURBULENCE AND LOW LEVEL WIND SHEAR IN THE VICINITY OF TSTMS ALONG
WITH GUSTY SFC WINDS TO NEAR 45 KTS. LARGE HAIL IN AND NEAR TSTM
CORES IS ALSO A THREAT ALONG WITH LIGHTNING. WILL NEED TO INCLUDE
VCTS FOR MOST TERMINALS TODAY AND APPROACH AND DEPARTURE ROUTES WILL
LIKELY BE AFFECTED BY TSTMS THIS AFTERNOON AND EARLY EVENING.

THERE IS LESS CHANCE OF TSTMS TUESDAY...AND MAINLY NORTH OF HIGHWAY
50. BY WEDNESDAY THE CHANCE FOR TSTMS IS CLOSE TO ZERO...BUT THERE
SHOULD BE STRONGER SFC WINDS BY THEN AND THAT COULD PRODUCE GUSTY
CROSS WINDS EAST OF THE SIERRA IN THE AFTERNOON. 20/BOYD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 20, 1:45 PM PDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
145 PM PDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     5 E GARDNERVILLE        38.94N 119.65W
07/20/2014  M61.00 MPH       DOUGLAS            NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED 61 MPH WIND GUST ALONG
            WITH VERY HEAVY RAINFALL. SPOTTER REPORTED NO FLOODING AT
            THIS TIME.

&&

MCGUIRE
Special weather statement, Jul 20, 2:10 PM PDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
210 PM PDT SUN JUL 20 2014

CAZ072-202215-
GREATER LAKE TAHOE AREA-
210 PM PDT SUN JUL 20 2014

...THUNDERSTORM DEVELOPING NEAR KINGS BEACH...

AT 208 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A THUNDERSTORM NEAR CARNELIAN BAY...OR NEAR KINGS BEACH...AND MOVING
WEST AT 5 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA SIZE HAIL...AND
GUSTY WINDS TO 40 MPH...WILL OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 245 PM PDT INCLUDE...ALPINE MEADOWS...
  CARNELIAN BAY...DOLLAR POINT...KINGS BEACH...NORTHSTAR AND
  SUNNYSIDE-TAHOE CITY.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.

&&

LAT...LON 3932 12001 3914 12002 3912 12024 3929 12032
      3931 12032 3932 12031
TIME...MOT...LOC 2109Z 082DEG 4KT 3922 12005

BRONG
Local storm report, Jul 20, 2:14 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
214 PM PDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     2 S CARSON CITY         39.14N 119.76W
07/20/2014  M54.00 MPH       CARSON CITY        NV   DEPT OF HIGHWAYS

            54 MPH WIND GUST MEASURED AT THE CARSON VALLEY NDOT
            SENSOR.

&&

MCGUIRE
Local storm report, Jul 20, 2:30 PM PDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
230 PM PDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             3 S CARSON CITY         39.13N 119.76W
07/20/2014  M0.25 INCH       CARSON CITY        NV   PUBLIC

            PUBLIC REPORTED PEA SIZED HAIL.

0219 PM     FLASH FLOOD      6 NE MINDEN             39.02N 119.69W
07/20/2014                   DOUGLAS            NV   911 CALL CENTER

            LAW ENFORCEMENT REPORTED FLASH FLOODING IN THE JOHNSON
            LANE AREA. 911 CALLER REPORTED WATER FLOWING INTO HIS
            RESIDENCE.

0225 PM     HEAVY RAIN       3 E SIX MILE CANYON     39.32N 119.50W
07/20/2014  M0.25 INCH       LYON               NV   TRAINED SPOTTER

            0.25 INCHES IN LESS THAN 10 MINUTES

0225 PM     FLASH FLOOD      6 S CARSON CITY         39.09N 119.77W
07/20/2014                   DOUGLAS            NV   TRAINED SPOTTER

            FLOODING IN THE SUNRIDGE COURT SUBDIVISION WITH 3 INCHES
            OF WATER ACROSS THE ROAD AND WATER COVERING THE
            SIDEWALKS.

0227 PM     HEAVY RAIN       5 E GARDNERVILLE        38.94N 119.65W
07/20/2014  M1.10 INCH       DOUGLAS            NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED 1.10 INCHES OF RAINFALL
            IN LESS THAN 30 MINUTES.

&&

MCGUIRE
Special weather statement, Jul 20, 2:49 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
249 PM PDT SUN JUL 20 2014

NVZ004-202215-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
249 PM PDT SUN JUL 20 2014

...HEAVY RAIN EAST OF FALLON...

AT 242 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF STILLWATER...OR 19 MILES
EAST OF FALLON...AND MOVING NORTH AT 5 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...SMALL PEA SIZE HAIL...AND STRONG GUSTY WINDS TO 50 MPH...WILL
OCCUR WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 315 PM PDT INCLUDE...FALLON...FALLON
  STATION...STILLWATER...JUNCTION US 50 AND NV 116 (STUART RD) AND
  MOUNT LINCOLN.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3968 11830 3958 11811 3940 11817 3926 11867
      3948 11879
TIME...MOT...LOC 2149Z 179DEG 3KT 3945 11843

BOYD
Local storm report, Jul 20, 2:55 PM PDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
255 PM PDT SUN JUL 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HEAVY RAIN       3 N MINDEN-TAHOE AIRPOR 39.04N 119.76W
07/20/2014  M0.88 INCH       DOUGLAS            NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED 0.88 INCHES OF RAINFALL
            ALONG WITH FREQUENT INTENSE LIGHTNING. SPOTTER ALSO
            REPORTED MINOR STREET FLOODING.

&&

MCGUIRE

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:50 PM PDTSpecial Weather StatementREVChurchill55 min
Jul 20, 1:13 PM PDTSevere Thunderstorm WarningREVDouglas, Lyon47 min
Jul 20, 1:52 PM PDTSevere Thunderstorm WarningREVDouglas38 min
Jul 20, 2:10 PM PDTSpecial Weather StatementREV65 min
Jul 20, 2:22 PM PDTFlash Flood WarningREVDouglas6 hr
Jul 20, 2:36 PM PDTFlash Flood WarningREVDouglas6 hr
Jul 20, 2:49 PM PDTSpecial Weather StatementREVChurchill26 min
Jul 20, 3:18 PM PDTSpecial Weather StatementREVChurchill57 min
Jul 20, 3:23 PM PDTSevere Thunderstorm WarningREVWashoe37 min
Jul 20, 3:28 PM PDTSevere Thunderstorm WarningREVStorey, Washoe47 min
Jul 20, 3:37 PM PDTDust Storm WarningREVChurchill, Lyon, Pershing, Washoe4 hr
Jul 20, 3:37 PM PDTFlash Flood WarningREVStorey, Washoe3 hr
Jul 20, 4:17 PM PDTFlash Flood WarningREVLyon, Storey3 hr
Jul 20, 4:30 PM PDTSpecial Weather StatementREV60 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.